# SDR HNAA2025042800238

- Difficulty date: March 29, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,456 hours, 42,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2246 AT CARGO DOOR ENTRY, LWR BEAM CORRODED AT FR65-68.  REPAIRED BEAM IAW SRM 53-31-15
